# SDR REXA2013081501527

- Difficulty date: August 15, 2013
- Submitted: September 4, 2013
- Operation: Air carrier
- Aircraft: N910XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15143
- Aircraft time: 14,672 hours, 9,457 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Chafed
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 584GB IS CHAFED.  BLENDED OUT CHAFE IAW SRM 51-12-00.  PANEL FOUND TO BE IN LIMITS IAW REO 690-51-52-155.
